# SDR P5CA9701563

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1780-1810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT SIDEWALL SUPPORT AT STATION 1780 TO 1810 IN LOWER AFT CARGO COMPARTMENT.  FABRICATED AND INSTALLED NEW SUPPORT PER BAC SRM 51-30-02.
